Silver Spring, MD
A 18-year-old female asked:
I went to the eye doctor cause had blurry vision due to over using my artificial tears ..he proscribed me "zylet" can zylet worsen my blurry vision?
1 doctor answer • 1 doctor weighed in
Ophthalmology 50 years experience
Yes: Zylet contains a corticosteroid and an amino glycoside antibiotic, which can cause a toxic reaction in the cornea, resulting in blurred vision. Also, the preservative is benzalkonium chloride which , with frequent use, can also be toxic, causing blurred vision. However, with short term use it most likely will not be a problem.
4.3k viewsAnswered >2 years ago
Last updated Mar 19, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.